CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
Contractibility of level sets of functionals associated with some elliptic boundary value problems and applications 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2003, 卷号: 10, 期号: 2, 页码: 133-170
Authors:  Liu, ZL;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point  elliptic boundary value problem  jumping nonlinearity  four nontrivial solutions  contractibility of level set